Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pressure feeling at the back of upper neck, front of head, nose area, dizziness and sick feeling, on BP medicines. Advice?

Hi my name is Herman Lourens. My question is- I m getting a pressure feeling at the back of my upper neck and front of my head and nose area.It makes me realy feel sick and dizzy.I am on BP medication and my bp is under control. But I feellike passing out and sometimes when I turn my head a dizzy feeling like something is moving in my head. Can you please advise me. E-Mail is YYYY@YYYY and YYYY@YYYY .Thanks so much Herman
Asked On : Sat, 29 Sep 2012
Answers:  2 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it might be due to bp medicines and sinuses
sometimes bp medicine do not suit and causes allergies and sinuses
i dont know your history
on your written complaints i an telling you the position
get xray pns waters view if xray shows sinusitis it means you have to treat sinuses
if bnothing come you have to change salts of bp medi
Answered: Sat, 29 Sep 2012
I find this answer helpful
Internal Medicine Specialist Dr. Prasad Akole's  Response
Dear friend, welcome to HCM!

This symptom is usually due to a nose block/ sinusitis or a neck spine ankylosis.
If you have no ear problems like reduced hearing, rinnging in the ear, pain etc., consider a neck spine Xray and an Xray PNS.
an ENT consult to rule out ENT causes could help.
Can take simple OTC paracetamol to help till then.

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor